# SDR 96ZZZM651

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34010
- Make and model: Beech 1900C
- Aircraft serial: UC3
- System (JASC): 6122 · Propeller Governor
- Part: Prop Gov
- Part number: 8210212
- Condition: Leaking
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN IN FLIGHT DUE TO DROPPING OIL PRESSURE.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. UPON INSPECTION MECHANIC FOUND PRIMARY PROP GOVERNOR LEAKING AT THE INBOARD AFT CORNER.  TIGHTENED NUT CLEANED LEAK CHECKED AND RETURNED TO SERVICE.
